# SDR SWAA2022111659949

- Difficulty date: October 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INBOARD FIXED T/E ACCESS PANEL #651GB INNER CENTER FITTING WITH ELONGATED HOLES / [01] REMOVED AND REPLACED FITTING AT RT WING LOWER I/B FIXED T/E ACCESS PANEL #651GB PER B737-700 SRM 51-40-02-0G-0. (PERFORMED BY KV 34707);[02] VERIFIED STEP 1.
